# SDR GLBA2017053000663

- Difficulty date: May 28, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 34,406 hours, 52,990 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 144043GLA
- Condition: Bent
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE LOWER FORWARD AIRSTAIR DOOR CABLE ROD WAS BENT.  REMOVED AND REPLACED THE LOWER FORWARD AIRSTAIR DOOR HANDRAIL CABLE IAW BMM 52-10-02, OPS CHECKED GOOD.
